MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ZEPHYR XL SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 5626
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an implant procedure, the screw of the pacemaker can¿t be tightened and was not used.A new pacemaker was implanted successfully.The patient was stable throughout the implant procedure.
 
Additional Manufacturer Narrative
The reported event of the setscrew cannot be tightened was confirmed.Analysis revealed that the user/physician performed incorrect wrench insertion into the setscrew inset.The torque wrench tip was only being partially inserted within the setscrew inset, resulting in insufficient engagement of the setscrew inset.As torque was applied, the partially inserted wrench tip began to slip, and continued rotation under this condition led to the stripping of the setscrew inset.While the wrench is stripped the setscrew it cannot be tightened.The observed damage was the result of attempts to tighten the setscrew while the wrench was not fully inserted to engage the inset.The problem was caused by incorrect use of the torque wrench by the user/physician.

Brand Name
ZEPHYR XL SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22552577
Report Number2017865-2025-94496
Device Sequence Number9646964
Product Code NVZ
UDI-Device Identifier05414734501712
UDI-Public(01)05414734501712(10)P000217059(17)260430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number5626
Device Lot NumberP000217059
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date07/20/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown